Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 48, NWS Melbourne, FL

May 29, 2022Martin County, Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 29, 2022, 5:31 PM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2022, 5:31 PM EDT (21:31 UTC)
Expired
May 29, 2022, 6:15 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS52 KMLB 292131
SVRMLB
FLC085-093-111-292215-
/O.NEW.KMLB.SV.W.0048.220529T2131Z-220529T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
531 PM EDT Sun May 29 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. Lucie County in east central Florida...
  Southeastern Okeechobee County in east central Florida...
  Northwestern Martin County in east central Florida...

* Until 615 PM EDT.

* At 530 PM EDT, a severe thunderstorm was located near Four Seasons
  Estates, or 7 miles northeast of Treasure Island, moving south at 5
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Treasure Island, Four Seasons Estates and Taylor Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2712 8068 2714 8069 2716 8071 2717 8073
      2718 8074 2720 8078 2721 8079 2721 8080
      2736 8077 2738 8057 2711 8055
TIME...MOT...LOC 2130Z 358DEG 6KT 2730 8072 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
2 follow-up statements
941 
WWUS52 KMLB 292158
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
558 PM EDT Sun May 29 2022

FLC085-093-111-292215-
/O.CON.KMLB.SV.W.0048.000000T0000Z-220529T2215Z/
St. Lucie FL-Okeechobee FL-Martin FL-
558 PM EDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN ST. LUCIE...SOUTHEASTERN OKEECHOBEE AND NORTHWESTERN
MARTIN COUNTIES...

At 557 PM EDT, a severe thunderstorm was located near Four Seasons
Estates, or near Treasure Island, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Treasure Island, Four Seasons Estates and Taylor Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2712 8068 2714 8069 2716 8071 2717 8073
      2718 8074 2720 8078 2721 8079 2721 8080
      2732 8075 2732 8060 2711 8058
TIME...MOT...LOC 2157Z 353DEG 12KT 2722 8071 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kelly
107 
WWUS52 KMLB 292212
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
612 PM EDT Sun May 29 2022

FLC085-093-111-292221-
/O.EXP.KMLB.SV.W.0048.000000T0000Z-220529T2215Z/
St. Lucie FL-Okeechobee FL-Martin FL-
612 PM EDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND NORTHWESTERN MARTIN COUNTIES WILL EXPIRE
AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 2712 8068 2714 8069 2716 8071 2717 8073
      2718 8074 2720 8078 2721 8079 2721 8080
      2732 8075 2732 8060 2711 8058
TIME...MOT...LOC 2211Z 358DEG 6KT 2720 8071 

$$

Kelly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:39 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 29, 3:39 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
339 PM EDT Sun May 29 2022

.DISCUSSION...

Currently-Tonight...East coast sea breeze is pushing west of I-95,
which will focus additional isolated to scattered showers and storms
mainly across the interior through the remainder of the afternoon.
Greatest coverage of this activity is still expected south of
Orlando where greater moisture resides. Drier air aloft and colder
temps at 500mb, around -10 to -11C, will still support some
isolated stronger storms this afternoon and early evening. Main
threats will be frequent lightning strikes, gusty winds to 40-50
mph and small hail. Additionally, slow and variable storm motion
will also lead to locally heavy rainfall, up to 2-4" in some
spots. Convection across the interior will diminish through the
evening, but isolated to scattered showers and a few storms may
still be able to push onshore along the coast, especially along
the Treasure Coast overnight as moisture increases in a S/SE flow.
Overnight lows will continue to range from the upper 60s to low
70s.

Mon...Onshore moving isolated to scattered showers and a few
storms will continue to be possible along the coast, mainly along
the Treasure Coast, in the morning to start Memorial Day. An
increasing E/SE onshore flow is expected into tomorrow as the west
Atlantic ridge extends westward, north of the area. This will
push the east coast sea breeze in a little faster on Monday,
focusing greatest chance for showers and storms inland during the
afternoon, and toward west central FL late day where sea breeze
interactions are favored. Rain chances range from 30-40 percent
along much of the coast, increasing to 50-60 percent farther
inland. Isolated stronger lightning storms will continue to be
possible, producing heavy downpours, strong gusty winds, and small
hail. Highs will reach the mid to upper 80s at the coast and
upper 80s to low 90s over the interior.

Tue-Sun...(Modified Previous Discussion) Aloft, medium range
models (GFS/ECMWF) remain fairly well-aligned through late week
with some subtle differences over the Bahamas/Caribbean. The
biggest issue to sort out is low pressure development between the
Bay of Campeche/Yucatan/north Caribbean. The GFS has had
significant run to run differences trying to develop this low and
generally move it across Cuba/FL Straits/Bahamas, next weekend;
whereas the ECM suggests a slower more northern track which would
take this low into the EC Gulf off of the WC FL coast late Sun
into Mon. Regardless, much uncertainty remains with this system.
NHC continues to watch this area and has a tropical formation
chance of 30pct through 5 days.

At any rate, we will still see a predominant onshore flow across
ECFL during this time and as we have been advertising the greatest
chance for convection at night and in the morning across the coast
and an increasing threat over the interior (WCFL) in the afternoon
and early evening periods. We still keep roughly a 30-50pct average
areawide through much of the period, with a potential decrease in
rain chances around 20-40 percent late this week. Also, the
models continue to show some weak troughiness aloft across the
central peninsula through Wed night that could enhance daily
convection.

With the onshore flow this upcoming week, high temperatures will
fall to near M80s at the coast and U80s to around 90 interior.
Lows remain consistent in the U60s to L70s; M70s for barrier
islands.

&&

.AVIATION...Defined seabreezes along each coast will collide
inland late this aftn. Isolated storms will be possible, mainly due
to interactions with the breeze boundaries and convective outflows
through around 9 PM. VFR conds will be prevalent at all sites with
brief TS psbl inland sites from 20-23Z. Coastal sites were precluded
from mention of pcpn, or thunder the remainder of today. Sct storms
expected once again Monday, esp inland and locations generally south
and west of metro Orlando.

&&

.MARINE...
Tonight-Monday...Southeast winds up to 10-15 knots will decrease to
5-10 knots after midnight, and then increase to 10-15 knots once
again Monday afternoon out of the E/SE as the east coast sea breeze
develop and pushes inland. Seas will range from 1-3 feet. Sea breeze
generated convection will focus across the interior and remain over
land through this evening. However, scattered showers and isolated
storms will be able to develop over the waters into tonight and
tomorrow, moving toward the north to northwest.

Tue-Thu...(Modified Previous Discussion) Continued generally
favorable boating conditions outside of showers and storms. A deeper
onshore (ERLY) flow regime continues Tue lasting well through the
work week. Wind speeds AOB 15 kts. Seas average 2-3 ft. However,
onshore moving, SCT showers and ISOLD lightning storms will remain
in the forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  88  71  87 /  10  30  20  40
MCO  71  92  71  89 /  10  50  20  50
MLB  72  86  72  85 /  20  30  30  50
VRB  71  86  70  85 /  30  40  40  50
LEE  72  92  71  89 /  20  60  20  50
SFB  71  91  71  88 /  10  40  20  50
ORL  74  92  74  89 /  10  50  20  50
FPR  70  86  70  85 /  30  40  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Weitlich
RADAR....Haley
AVIATION...Pendergrast
Hazardous weather outlook, May 29, 10:20 AM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1020 AM EDT Sun May 29 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-300000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1020 AM EDT Sun May 29 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Isolated to scattered thunderstorms will develop today, initially
along the coast as the east coast sea breeze forms early this
afternoon, with coverage increasing across the interior from mid
afternoon through sunset as this boundary moves inland and
collides with the west coast breeze over the interior. Storm
motion will generally be slow and variable. Highest coverage will
be west of I-95 and especially along the Kissimmee River basin,
from Orlando to Lake Okeechobee. Wind gusts of 40 to 50 mph,
frequent lightning strikes, small hail and heavy downpours of 2
to 4 inches of rain leading to minor flooding will be the main
hazards with any stronger storms.

.RIP CURRENT IMPACT...
A moderate risk of rip currents will be present at all east
central Florida beaches today. Use caution if entering the surf
zone and only swim in sight of a lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated to scattered thunderstorms that move over the Atlantic
and intracoastal waters and inland lakes will be capable of
producing wind gusts of 35 knots or greater and small hail through
this evening. Boaters should seek safe harbor when storms threaten.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
Development of the east and west coast sea breezes each day this
week will lead to scattered to numerous thunderstorms in the
afternoon and evening. Any storms that develop will be capable of
producing wind gusts in excess of 50 mph, marginally severe hail,
minor flooding from heavy downpours and frequent lightning
strikes.

A moderate risk of rip currents will continue this week at all
east central FL beaches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Smith/Weitlich

In the hours before

Special weather statement, May 29, 3:20 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
320 PM EDT Sun May 29 2022

FLZ154-254-259-292000-
Inland St. Lucie FL-Inland Indian River FL-Coastal Indian River FL-
320 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northwestern St.
Lucie and southeastern Indian River Counties through 400 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pointe West, or 10 miles south of Fellsmere. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gifford and Pointe West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2748 8056 2755 8068 2756 8068 2756 8069
      2758 8073 2775 8061 2767 8044
TIME...MOT...LOC 1919Z 292DEG 0KT 2761 8059

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, May 29, 4:17 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
417 PM EDT Sun May 29 2022

FLZ254-292045-
Inland Indian River FL-
417 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northwestern Indian
River County through 445 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm over
Blue Cypress Lake, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blue Cypress Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

If on or near Blue Cypress Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 2763 8069 2763 8078 2764 8078 2764 8087
      2782 8087 2783 8077 2782 8067
TIME...MOT...LOC 2016Z 016DEG 9KT 2775 8077

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, May 29, 4:33 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
433 PM EDT Sun May 29 2022

FLZ058-292100-
Okeechobee FL-
433 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of eastern Okeechobee
County through 500 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Drum, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum and Country Hills Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of brief funnel clouds.
These types of funnel clouds can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2756 8079 2754 8068 2728 8068 2735 8091
TIME...MOT...LOC 2033Z 016DEG 9KT 2748 8076

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, May 29, 4:36 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
436 PM EDT Sun May 29 2022

FLZ046-292100-
Seminole FL-
436 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern
Seminole County through 500 PM EDT...

At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oviedo, moving south at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sanford, Oviedo, Winter Springs, Chuluota and Lake Jessup.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2877 8127 2872 8107 2861 8113 2861 8123
      2862 8130
TIME...MOT...LOC 2035Z 016DEG 9KT 2868 8120

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Kelly
Special weather statement, May 29, 4:50 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
450 PM EDT Sun May 29 2022

FLZ058-259-292115-
Okeechobee FL-Inland St. Lucie FL-
450 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northwestern St.
Lucie and southeastern Okeechobee Counties through 515 PM EDT...

At 450 PM EDT, Doppler radar was tracking a strong thunderstorm near
Basinger, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Okeechobee, Basinger, Whispering Pines, Country Hills Estates and
Basswood Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of brief funnel clouds.
These types of funnel clouds can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2723 8095 2739 8105 2753 8062 2733 8047
TIME...MOT...LOC 2050Z 241DEG 7KT 2734 8095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, May 29, 5:06 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
506 PM EDT Sun May 29 2022

FLZ046-292130-
Seminole FL-
506 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern
Seminole County through 530 PM EDT...

At 506 PM EDT, Doppler radar was tracking a persistent strong
thunderstorm over Oviedo. This storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oviedo, Winter Springs, Lake Jessup, Geneva and Chuluota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2874 8125 2877 8108 2863 8104 2862 8122
TIME...MOT...LOC 2106Z 349DEG 1KT 2869 8116

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Kelly

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:53 PM EDTSpecial Weather StatementMLBMartin37 min
May 29, 3:20 PM EDTSpecial Weather StatementMLBIndian River40 min
May 29, 4:17 PM EDTSpecial Weather StatementMLBIndian River28 min
May 29, 4:33 PM EDTSpecial Weather StatementMLBOkeechobee27 min
May 29, 4:36 PM EDTSpecial Weather StatementMLBSeminole24 min
May 29, 4:50 PM EDTSpecial Weather StatementMLBOkeechobee25 min
May 29, 5:03 PM EDTSevere Thunderstorm WarningMLBOkeechobee42 min
May 29, 5:06 PM EDTSpecial Weather StatementMLBSeminole24 min
May 29, 5:09 PM EDTAreal Flood AdvisoryMLBSeminole111 min
May 29, 5:39 PM EDTSpecial Weather StatementMLBOrange, Seminole51 min
May 29, 5:58 PM EDTAreal Flood AdvisoryMLBMartin, Okeechobee, Saint Lucie2 hr
May 29, 6:20 PM EDTSpecial Weather StatementMLBMartin40 min
May 29, 6:24 PM EDTSpecial Weather StatementMLBOrange51 min
May 29, 6:40 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola50 min
May 29, 7:28 PM EDTSevere Thunderstorm WarningMLBOsceola15 min
May 29, 7:52 PM EDTAreal Flood AdvisoryMLBOrange113 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.